Announcement

Collapse
No announcement yet.

Starting Suboxone

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • #76
    I've now taken the 2nd dose of medicine for the day. I'm symptom free to this point. The weather is beautiful so I think that I might go for a short walk later.

    Comment


    • #77
      Originally posted by chrisgt46 View Post
      I've now taken the 2nd dose of medicine for the day. I'm symptom free to this point. The weather is beautiful so I think that I might go for a short walk later.
      Chris,

      Please remember: it's VERY important to take your doses at the same time every day. This helps to get stable. Take your doses at least 8-10 hours apart.

      Kat

      Comment


      • #78
        Originally posted by Iwantoff2013 View Post
        Chris,

        Please remember: it's VERY important to take your doses at the same time every day. This helps to get stable. Take your doses at least 8-10 hours apart.

        Kat
        Thanks Kat, I took them approximately 9 hours apart, but about 2 hours later than yesterday this afternoon, I'll remember to take them at the same time tomorrow. I wound up getting about a half hour of walking in today, and a side from some anxiety, I feel good.

        Comment


        • #79
          Originally posted by chrisgt46 View Post
          Thanks Kat, I took them approximately 9 hours apart, but about 2 hours later than yesterday this afternoon, I'll remember to take them at the same time tomorrow. I wound up getting about a half hour of walking in today, and a side from some anxiety, I feel good.
          Lol...I'm such a dork. For some reason I thought you took both doses this morning. My bad.

          Kat

          Comment


          • #80
            LOL, glad you're helping. Thank you

            Comment


            • #81
              For the last hour or so, I've had the sweats. They come and go. I guess the induction dose is wearing off now. Feels like it's going to be a rough night.

              Comment


              • #82
                Originally posted by chrisgt46 View Post
                For the last hour or so, I've had the sweats. They come and go. I guess the induction dose is wearing off now. Feels like it's going to be a rough night.
                Chris your body is still adjusting to suboxone so that could explain the sweats. I see where you got a half an hour of walking in today and that is good. I do not know if you are taking any supplements yet but there are a few things that you might want to take while you are tapering. A complete multivitamin/multimineral supplement daily. Also a vitamin b complex and extra potassium also. If you find that your energy level becomes low then a lot of people take L-Tyrosine 500 pills while tapering. For it to work it needs to have vitamin b6 in it. It makes some people a little jittery so you would have to see how it works for you. I took 1 or 2 of those in the morning on an empty stomach while I tapered. Also stay well hydrated while your tapering. You mentioned getting to 3 mg within 3 days but you are still in the induction stage right now so before you do drop to 3 mg make sure you are completely stable at 4 mg before you do drop to 3 mg. If you feel ok at 4 mg after 3 more days then drop but if you would need more time then it would be fine. Being stable before your first drop is probably the most important thing about the taper plan. Hope that rest of your night is ok and I will talk to you later.

                Alex

                Comment


                • #83
                  Originally posted by chrisgt46 View Post
                  I'm super emotional today, threw on Third Eye Blind's "Slow Motion", and "God of Wine", and cried like a 12 year old girl.....
                  Awww. Yeah, that's pretty normal, especially once we've made the decision to start our recovery and are no longer abusing pills. Not being high all the time brings out a lot of emotions that were numb for so long. Go with it. It's all part of the process

                  Sleep well, friend...
                  Kat

                  Comment


                  • #84
                    Originally posted by alexnt View Post
                    Chris your body is still adjusting to suboxone so that could explain the sweats. I see where you got a half an hour of walking in today and that is good. I do not know if you are taking any supplements yet but there are a few things that you might want to take while you are tapering. A complete multivitamin/multimineral supplement daily. Also a vitamin b complex and extra potassium also. If you find that your energy level becomes low then a lot of people take L-Tyrosine 500 pills while tapering. For it to work it needs to have vitamin b6 in it. It makes some people a little jittery so you would have to see how it works for you. I took 1 or 2 of those in the morning on an empty stomach while I tapered. Also stay well hydrated while your tapering. You mentioned getting to 3 mg within 3 days but you are still in the induction stage right now so before you do drop to 3 mg make sure you are completely stable at 4 mg before you do drop to 3 mg. If you feel ok at 4 mg after 3 more days then drop but if you would need more time then it would be fine. Being stable before your first drop is probably the most important thing about the taper plan. Hope that rest of your night is ok and I will talk to you later.

                    Alex
                    Thanks Alex, I have the supplements, I'll make sure to be stable for four complete days. Last night was rough. So I can't count that as one.

                    Comment


                    • #85
                      Originally posted by Iwantoff2013 View Post
                      Awww. Yeah, that's pretty normal, especially once we've made the decision to start our recovery and are no longer abusing pills. Not being high all the time brings out a lot of emotions that were numb for so long. Go with it. It's all part of the process

                      Sleep well, friend...
                      Kat
                      Thanks Kat, I find myself getting choked up quite easily. Good to know I'm not alone. Hope you had a great night.

                      Comment


                      • #86
                        I'm wondering if I can take. 25 or. 5 mg if tonight turns into what last night did? Maybe I need a little higher dose? Or should I just wait to stabilize on the 4mg's? I think I know what the answer will be. .....

                        Comment


                        • #87
                          Originally posted by chrisgt46 View Post
                          I'm wondering if I can take. 25 or. 5 mg if tonight turns into what last night did? Maybe I need a little higher dose? Or should I just wait to stabilize on the 4mg's? I think I know what the answer will be. .....
                          Sorry I didn't reply sooner. I'm on So Cal time so it's only 8:30 am here...

                          What happened last night?? Are you having symptoms right now?

                          It's been 3 days since you inducted. If you're uncomfortable, then I think it's time to increase a little. Try a .5mg or 1mg and see if that helps. It should!

                          I'll check back soon.
                          Kat

                          Comment


                          • #88
                            I'm sweating profusely and having stomach issues. It starts happening about 7 hours out from my last dose for my next dose I'm going to try a little more, thanks so much for responding!

                            Comment


                            • #89
                              Originally posted by chrisgt46 View Post
                              I'm sweating profusely and having stomach issues. It starts happening about 7 hours out from my last dose for my next dose I'm going to try a little more, thanks so much for responding!
                              That sucks. Ok, add 1mg...

                              Kat

                              Comment


                              • #90
                                After I left Chicago, I moved to California. Lived in Santa Clara, San Jose, and Campbell. That's where I developed the meth problem. I was there from 89-99. Crazy stuff happening nightly there. I never got used to the nightly helicopter chases, lol. I'd be tweaking with the lights out, peeking out of my blinds thinking they were coming for me.

                                Comment

                                Working...
                                X